# SDR 4AER20161103006

- Difficulty date: October 4, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- Aircraft time: 59,010 hours, 38,338 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Sink
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 GALLEY SINK AND FLOOR AREAS HAD CORROSION.
